MAUDE Adverse Event Report: ARTHREX, INC. ACL REPAIR TIGHTROPE, WITH INTERNALBRACE; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. ACL REPAIR TIGHTROPE, WITH INTERNALBRACE; NON-DEGRADABLE FIXATN FASTENER
Model Number ACL REPAIR TIGHTROPE, WITH INTERNALBRACE
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 10/02/2025, a sales representative reported via email that the blue flag with the nitinol wire on an ar-1588r-ib acl repair tightrope had broken.Another ar-1588r-ib acl repair tightrope was opened to complete the case.This was discovered during an acl repair procedure on (b)(6) 2025, with no reported patient harm.Additional information was received on 10/10/2025: the issue occurred during use when the blue flag with the nitinol wire broke while passing the suture through it.No fragments were left in the patient.The surgery experienced a brief delay of a few minutes.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force used during suture passing/tightening /tensioning.

Brand Name
ACL REPAIR TIGHTROPE, WITH INTERNALBRACE
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23292672
Report Number1220246-2025-04583
Device Sequence Number4797791
Product Code MBI
UDI-Device Identifier00888867363656
UDI-Public(01)00888867363656(11)250109(17)291231(10)15370968
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K241235
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberACL REPAIR TIGHTROPE, WITH INTERNALBRACE
Device Catalogue NumberAR-1588R-IB
Device Lot Number15370968
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2025
Supplement Date Received by Manufacturer11/05/2025
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date11/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown